# SDR VGCA20130312001

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 155
- Aircraft time: 47,017 hours, 46,492 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Regulator
- Part number: 6505680
- Part serial: R812
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE RPM FLUCTUATION IN FLIGHT. FOUND REGULATOR DAMAGED.
